# SDR USAA010518

- Difficulty date: May 8, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 51,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR STRUCTURE WEB CRACKED 1 INCH, BS 178, WL 207 AT LBL 24.  REMOVED AND REPLACED WEB PER EO 5300V157.  (M)
